Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Treatment for gynaecomastia, depression and high BP - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Men's Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you?
User :   hi!
Doctor :   Please proceed with your query
User :   Doctor my friend who is 35 yrs a male wants to do breast operation
User :   He has a queit big brest and he thinks he should reduce it..
Doctor :   Ok
User :   Want to know will there be any side effects in that operation pleas
Doctor :   Does he have any other health problems?
User :   yes..he has high blood presure,dipression
User :   and also stress...
User :   he gets angry even for a smal thing
User :   Pls advice me doctor
Doctor :   Ok
Doctor :   First he should be evaluated by an endocrinologist and physician
Doctor :   if there is any hormonal or liver problem
User :   ok
User :   ok
User :   doctor if i give you his email address will you be able to advice him
Doctor :   After the cause is treated
Doctor :   It would be better if he comes online
Doctor :   and chats with us directly

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor